MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL COUPLER AC FFL 19; ACCESSORIES, PHOTOGRAPHIC, FOR ENDOSCOPE (EXCLUDE LIGHT SOURCES)

MEDOS INTERNATIONAL SàRL COUPLER AC FFL 19; ACCESSORIES, PHOTOGRAPHIC, FOR ENDOSCOPE (EXCLUDE LIGHT SOURCES)
Catalog Number 242437
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during a shoulder repair surgery, it was observed that the coupler ac ffl 19 device was cloudy.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
COUPLER AC FFL 19
Common Device Name
ACCESSORIES, PHOTOGRAPHIC, FOR ENDOSCOPE (EXCLUDE LIGHT SOURCES)
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 
9083863534
MDR Report Key23569176
Report Number1221934-2025-04414
Device Sequence Number10155178
Product Code FEM
UDI-Device Identifier10886705028610
UDI-Public(01)10886705028610
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242437
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown